American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N25) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Koji Suzuki. Approximating the number of integers without large prime factors. Math. Comp. 75 (2006) 1015-1024. MR 2199567.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Koji Suzuki. An estimate for the number of integers without large prime factors. Math. Comp. 73 (2004) 1013-1022. MR 2031422.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Jeffrey J. Holt. The minimal number of solutions to $\phi(n)=\phi(n+k)$. Math. Comp. 72 (2003) 2059-2061. MR 1986821.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Andrew Granville and Carl Pomerance. Two contradictory conjectures concerning Carmichael numbers. Math. Comp. 71 (2002) 883-908. MR 1885636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Everett W. Howe. Higher-order Carmichael numbers. Math. Comp. 69 (2000) 1711-1719. MR 1709151.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Todd Cochrane and Robert E. Dressler. Gaps between integers with the same prime factors. Math. Comp. 68 (1999) 395-401. MR 1613691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. Balasubramanian and S. V. Nagaraj. Density of Carmichael numbers with three prime factors. Math. Comp. 66 (1997) 1705-1708. MR 1422784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Richard F. Lukes, Renate Scheidler and Hugh C. Williams. Further tabulation of the Erdös-Selfridge function. Math. Comp. 66 (1997) 1709-1717. MR 1422791.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Simon Hunter and Jonathan Sorenson. Approximating the number of integers free of large prime factors. Math. Comp. 66 (1997) 1729-1741. MR 1423076.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Eric Bach and Ren\a’e Peralta. Asymptotic semismoothness probabilities . Math. Comp. 65 (1996) 1701-1715. MR 1370848.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1